MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK SPHERIKA FEMORAL COMPONENT S2+L CEMENTED

MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK SPHERIKA FEMORAL COMPONENT S2+L CEMENTED
Model Number 02.12.KA12L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Implant Pain (4561); Aseptic loosening (4883)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-jan-2026 lot 2348286: (b)(4) items manufactured and released on 27-may-2024.Expiration date: 2029-05-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available, no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 1 year and 4 months from primary, the patient came reporting pain caused by aseptic loosening of the femoral component.The surgeon observed femoral notching without fracture.Gmk-spherika components were revised to gmk-hinge system.The surgery was completed successfully.

Brand Name
GMK TOTAL KNEE SYSTEM
Common Device Name
GMK SPHERIKA FEMORAL COMPONENT S2+L CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24078374
Report Number3005180920-2026-00039
Device Sequence Number14928886
Product Code JWH
UDI-Device Identifier07630345716194
UDI-Public07630345716194
Combination Product (Y/N)N
PMA/510(K) Number
K211004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.KA12L
Device Lot Number2348286
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale